# SDR ASOA2012121102632

- Difficulty date: November 14, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACHED TO FUSELAGE PRESSURE FLOOR AT FS 484 BETWEEN RBL 27 AND RBL 36 IS CRACKED AT BOTH ENDS AT RADIUS OF ANGLES.  REPAIR TO THE INTERCOSTALS AT FS 484 BETWEEN BL 27.00 AND BL 36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.  SDR CLOSED.
